| Catalog Number |
20038E |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/13/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.Device evaluated by mfr: a device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
Event or Problem Description
It was reported that the bd alaris¿ smartsite¿ extension set was discolored.The following information was provided by the initial reporter: "we actually just received a replacement shipment that were also discolored.No adverse events, no patient impact.".
Event or Problem Description
Additional Manufacturer Narrative
H6: investigation summary: a complaint of sets coming discolored was received from the customer.No product or photo was returned by the customer.The customer complaint of cosmetic issues - discolored could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on model 20038e because the lot number is unknown.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.